# SDR SWAA2021042263178

- Difficulty date: April 11, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING ESCAPE LIGHT IS INOP. / UPON FURTHER INVESTIGATION; FOUND CONNECTOR D11076; OVERWING ESCAPE LIGHT R/H; TO BE DISCONNECTED. CONNECTED CONNECTOR D11076; PERFORMED A GOOD OPERATIONAL CHECK PER AMM 33-51-04-960-801 STEP 2.F.(2) 59234U 12APR21
